# SDR SWAA2021081895025

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD TO SIDEWALL SUPPORT HAS CORROSION BS 500D RBL 25 WL 156 ; / [01] UPDATED MEASUREMENTS; [02] CORROSION ON SUPPORT FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] VERIFIED NO LIMITS IN SRM FOR AFT BULKHEAD SIDEWALL SUPPORT; [04] REMOVED FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT BS 500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; [05] VERIFIED REMOVED FWD CARGO AFT BULKHEAD TO SIDEWALL SUPPORT BS 500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; [06] LOCATED ;DRILLED AND COUNTERSUNK FWD CARGO COMPARTMENT AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE R/H BS 500D RBL 25 WL 156 IAW SRM 51-40-05-0G-0 SRM 51-40-08-0G-0 AND BOEING DWG 143A9481; [07] VERIFIED OUT OF LIMITS; LOCATE AND DRILL; AND COUNTERSUNK OK TO INSTALL; [08] OK TO INSTALL SUPPORT; [09] OK TO INSTALL SUPPORT; [10] INSTALLED FCB AFT BULKHEAD TO SIDEWALL SUPPORT; BS-500D;RBL-25; WL-156; IAW SRM 51-40-02-0G-0 AND DWGS #143A9481 AND 143A7902.; [11] VERIFIED CORRECTIVE ACTION ENTRY 10.; [12] CARD COMPLETE
